American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] Severino T. Melo and Marcela I. Merklen. On a conjectured noncommutative Beals-Cordes-type characterization. Proc. Amer. Math. Soc. 130 (2002) 1997-2000. MR 1896033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Loukas Grafakos and Rodolfo H. Torres. Discrete decompositions for bilinear operators and almost diagonal conditions. Trans. Amer. Math. Soc. 354 (2002) 1153-1176. MR 1867376.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Robert Lauter and Victor Nistor. On spectra of geometric operators on open manifolds and differentiable groupoids. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 45-53. MR 1852899.
Abstract, references, and article information
View Article: PDF

[34] Bertrand Monthubert. Errata to ``Pseudodifferential calculus on manifolds with corners and groupoids''. Proc. Amer. Math. Soc. 128 (2000) 627 - 627. MR 1716825.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Bertrand Monthubert. Pseudodifferential calculus on manifolds with corners and groupoids. Proc. Amer. Math. Soc. 127 (1999) 2871-2881. MR 1600121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] C. Schwab and W. L. Wendland. On the extraction technique in boundary integral equations. Math. Comp. 68 (1999) 91-122. MR 1620247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Hans-Gerd Leopold and Elmar Schrohe. Invariance of the $L_p$ spectrum for hypoelliptic operators. Proc. Amer. Math. Soc. 125 (1997) 3679-3687. MR 1423315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Severino T. Melo. Characterizations of pseudodifferential operators on the circle. Proc. Amer. Math. Soc. 125 (1997) 1407-1412. MR 1415353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Matthias Hieber. $L\sp p$ spectra of pseudodifferential operators generating integrated semigroups . Trans. Amer. Math. Soc. 347 (1995) 4023-4035. MR 1303120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] I. L. Hwang and R. B. Lee. $L\sp p$-boundedness of pseudo-differential operators of class $S\sb {0,0}$ . Trans. Amer. Math. Soc. 346 (1994) 489-510. MR 1264147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Jingbo Xia. The spectra of random pseudo-differential operators . Trans. Amer. Math. Soc. 345 (1994) 381-411. MR 1250828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Philippe Biane. Th\'eor\`eme de Ney-Spitzer sur le dual de ${\rm SU}(2)$ . Trans. Amer. Math. Soc. 345 (1994) 179-194. MR 1225572.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Gerd Mockenhaupt, Andreas Seeger and Christopher D. Sogge. Local smoothing of Fourier integral operators and Carleson-Sj\"olin estimates . J. Amer. Math. Soc. 6 (1993) 65-130. MR 1168960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] O. P. Singh and J. N. Pandey. The Fourier-Bessel series representation of the pseudo-differential operator $(-x\sp {-1}D)\sp \nu$ . Proc. Amer. Math. Soc. 115 (1992) 969-976. MR 1107924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Leonid Friedlander. Creation and annihilation operators for anharmonic oscillators . Proc. Amer. Math. Soc. 113 (1991) 425-433. MR 1049843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Jeff E. Lewis. A symbolic calculus for layer potentials on $C\sp 1$ curves and $C\sp 1$ curvilinear polygons . Proc. Amer. Math. Soc. 112 (1991) 419-427. MR 1043413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] S. Berhanu. An asymptotic formula for hypo-analytic pseudodifferential operators . Trans. Amer. Math. Soc. 322 (1990) 711-729. MR 1053110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2